Please use this identifier to cite or link to this item: https://oa.tib.eu/renate/handle/123456789/2770
Full metadata record
DC FieldValueLanguage
dc.rights.licenseThis document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.eng
dc.rights.licenseDieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.ger
dc.contributor.authorColli, Pierluigi
dc.contributor.authorGillardi, Gianni
dc.contributor.authorSprekels, Jürgen
dc.date.accessioned2016-03-24T17:36:47Z
dc.date.available2019-06-28T08:10:51Z
dc.date.issued2012
dc.identifier.urihttps://doi.org/10.34657/1989-
dc.identifier.urihttps://oa.tib.eu/renate/handle/123456789/2770
dc.description.abstractWe investigate a nonstandard phase field model of Cahn-Hilliard type. The model, which was introduced in [16], describes two-species phase segregation and consists of a system of two highly nonlinearly coupled PDEs. It has been studied recently in [5], [6] for the case of homogeneous Neumann boundary conditions. In this paper, we investigate the case that the boundary condition for one of the unknowns of the system is of third kind and nonhomogeneous. For the resulting system, we show well-posedness, and we study optimal boundary control problems. Existence of optimal controls is shown, and the first-order necessary optimality conditions are derived. Owing to the strong nonlinear couplings in the PDE system, standard arguments of optimal control theory do not apply directly, although the control constraints and the cost functional will be of standard type.eng
dc.formatapplication/pdf
dc.language.isoengeng
dc.publisherBerlin : Weierstraß-Institut für Angewandte Analysis und Stochastikeng
dc.relation.ispartofseriesPreprint / Weierstraß-Institut für Angewandte Analysis und Stochastik, Volume 1681, ISSN 0946-8633eng
dc.subjectNonlinear phase field systemseng
dc.subjectCahn–Hilliard systemseng
dc.subjectparabolic systemseng
dc.subjectoptimal boundary controleng
dc.subjectfirst-order necessary optimality conditionseng
dc.subject.ddc510eng
dc.titleAnalysis and optimal boundary control of a nonstandard system of phase field equationseng
dc.typereporteng
dc.typeTexteng
dc.description.versionpublishedVersioneng
wgl.contributorWIASeng
wgl.subjectMathematikeng
wgl.typeReport / Forschungsbericht / Arbeitspapiereng
dcterms.bibliographicCitation.journalTitlePreprint / Weierstraß-Institut für Angewandte Analysis und Stochastikeng
tib.accessRightsopenAccesseng
Appears in Collections:Mathematik

Files in This Item:
File SizeFormat 
688577814.pdf253,08 kBAdobe PDFView/Open
Show simple item record
Colli, Pierluigi, Gianni Gillardi and Jürgen Sprekels, 2012. Analysis and optimal boundary control of a nonstandard system of phase field equations. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Colli, P., Gillardi, G. and Sprekels, J. (2012) Analysis and optimal boundary control of a nonstandard system of phase field equations. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik.
Colli P, Gillardi G, Sprekels J. Analysis and optimal boundary control of a nonstandard system of phase field equations. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik; 2012.
Colli, P., Gillardi, G., & Sprekels, J. (2012). Analysis and optimal boundary control of a nonstandard system of phase field equations (Version publishedVersion). Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik.
Colli P, Gillardi G, Sprekels J. Analysis and optimal boundary control of a nonstandard system of phase field equations. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik; 2012.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.